# SDR DALA14004813266

- Difficulty date: January 21, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 45,237 hours, 20,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT 26C FLOOR PATH EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN SPLICEAND FUNCTIONAL CHECK WAS NORMAL.
